Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: Brown Vaginal Discharge
|Yooneeek1 - Fri May 13, 2005 11:40 am||
Hello. I have been on birth control for about 4 years now. I'm supposed to get my period in a couple of days and for the past week i have had brown vaginal discharge. I haven't missed any pills or taken any late and been having unprotected sex for the past 4 years and this has never happened. I feel like i'm going to get my period like i do every month but i'm very worried. Could i be pregnant ? Could this be the symptom of an STD ? Could this be caused by the birth control ?
|Shannon Morgan, CMA - Fri May 13, 2005 4:40 pm||
You are spotting, it's normal to get that before your period. Diet, stress, all kinds of things can affect your period, even on hormonal contraceptives. If it happens more frequently, or is bothersome or you have pain with it or miss a period, call your GYN.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.